# SDR GTIA2017121802293

- Difficulty date: December 18, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 3,823 hours, 1,723 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED A DIRTY SOCK ODOR IN CABIN.  PERFORMED A NR 2 ENGINE RUN IAW AMM 71-00-00-860-823. PERFORMED APU START IAW AMM 49-00-00. RAN THE NR 2 PACK AND COULD NOT DUPLICATE THE ODOR.
